# SDR FDEA201008062871

- Difficulty date: August 6, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 41,253 hours, 28,277 cycles
- Engine: Pwa JT8D17
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT O/H DOOR EMERGENCY LIGHTS GO DIM AFTER 30 SEC.  REPLACED BATTERIES O/H COCKPIT DOOR EMERGENCY LIGHT  PACK IAW MM 33-50-101-2-0 . OPS CK'S NORMAL.  REPLACED BATTERIES O/H COCKPIT DOOR EMERGENCY LIGHT PACK IAW MM 33-50-101-2-0.  OPS CKS NORMAL. (CLOSED)
